American Journal of Mathematics and Statistics

American Journal of Mathematics and Statistics is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. This is a broad-based journal covering all branches of mathematics, statistics and interdisciplinary research.


ICV 2015: 77.23; ICV 2016: 85.70 h5-index: 8, h5-median: 13
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Alfonso Montes-Rodriguez
p-ISSN: 2162-948X
e-ISSN: 2162-8475

Website: http://journal.sapub.org/ajms




American Journal of Mathematics and Statistics

Latest Issue: Volume 11, Number 3 (2021)
Skip Navigation Links.
Collapse &nbsp;<u>2021</u> 2021
 2021, Volume 11, Number 3
 2021, Volume 11, Number 2
 2021, Volume 11, Number 1
Expand &nbsp;<u>2020</u> 2020
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012
Expand &nbsp;<u>2011</u> 2011
  • Articles
Bipolar Fuzzy α-ideal of BP-algebra
Osama Rashad El-Gendy
pp. 33-37
DOI: 10.5923/j.ajms.20201002.01   980 Views  534 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Comparative Study of Dynamics of Women of Child-bearing Age in Nigeria
Chibuikem C. Nwagwu, Uchenna P. Ogoke
pp. 38-43
DOI: 10.5923/j.ajms.20201002.02   1426 Views  924 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
A Comparison of Principal Component Analysis, Maximum Likelihood and the Principal Axis in Factor Analysis
Onyekachi Akuoma Mabel, Olanrewaju Samuel Olayemi
pp. 44-54
DOI: 10.5923/j.ajms.20201002.03   3143 Views  733 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
When Sciences Overlaps: A Matching Game under a Graph Concept
Essam El-Seidy, Maan T. Alabdullah, Shahd H. Alkaraz
pp. 55-61
DOI: 10.5923/j.ajms.20201002.04   626 Views  362 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML